# SDR SWAA2025110519250

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANTENNA ACCESS PANEL 192F WING TO BODY FAIRING AT FUSELAGE EXTERIOR.   REMOVED AND REPLACED MARKER BEACON ANTENNA ON ACCESS PANEL 192F WING TO BODY FAIRING AT FUSELAGE EXTERIOR IAW AMM 34-32-11-400-802 TESTED OK.
